# SDR RAIA201512230001

- Difficulty date: December 23, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 36,331 hours, 21,028 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR DID NOT CLOSE AFTER GEAR RETRACTION, 1 MAIN GEAR POSSIBLY DOWN DURING CLIMB, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR FWD DOOR PROXIMITY SWITCH, PERFORMED GEAR SWING AND OPS CHECK GOOD. RETURNED TO SERVICE.
